# SDR GR4D201408220408

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: N1408
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 11,547 hours, 5,731 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 1159WM2010710B
- Condition: Corroded
- Location: Rt Wing
- Part time: 11,547 hours, 5,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT D TRACK UPPER ATTACH FITTING CORRODED, REPLACED ATTACH FITTING REF W/O SC2617.22.20.
